# SDR IPXA2016032901381

- Difficulty date: March 9, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FORWARD CARGO INTERCOSTAL CRACKED BS 6-50 TO 6-70 ABOVE LONGERON 42L.  R & R FORWARD CARGO INTERCOSTAL AT BS 6-50 T0 6-70 ABOVE LONGERON 42L IAW SRM 51-33-01 AND SRM 51-31-01.
